Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/14410
Title: Sensitivity Analysis of a Nonlinear Obstacle Plate Problem
Authors: Figueiredo, Isabel N. 
Leal, Carlos F. 
Keywords: Plate problem; Variational inequality; Sensitivity analysis
Issue Date: Jan-2002
Publisher: EDP Sciences
Citation: FIGUEIREDO, Isabel N.; LEAL, Carlos F. - Sensitivity Analysis of a Nonlinear Obstacle Plate Problem. "ESAIM: COCV". ISSN 1262-3377. Vol. 7 (2002) 135-155
Serial title, monograph or event: ESAIM: COCV
Volume: 7
Abstract: We analyse the sensitivity of the solution of a nonlinear obstacle plate problem, with respect to small perturbations of the middle plane of the plate. This analysis, which generalizes the results of Rao and Sokolowski 1987, Rockafeller 1989 for the linear case, is done by application of an abstract variational result Levy 1999, where the sensitivity of parameterized variational inequalities in Banach spaces, without uniqueness of solution, is quantified in terms of a generalized derivative, that is the proto-derivative. We prove that the hypotheses required by this abstract sensitivity result are verified for the nonlinear obstacle plate problem. Namely, the constraint set defined by the obstacle is polyhedric and the mapping involved in the definition of the plate problem, considered as a function of the middle plane of the plate, is semi-differentiable. The verification of these two conditions enable to conclude that the sensitivity is characterized by the proto-derivative of the solution mapping associated with the nonlinear obstacle plate problem, in terms of the solution of a variational inequality.
URI: http://hdl.handle.net/10316/14410
ISSN: 1262-3377
DOI: 10.1051/cocv:2002006
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Sensitivity Analysis of a Nonlinear Obstacle Plate Problem.pdf228.64 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

1
checked on Jun 25, 2019

Page view(s) 50

242
checked on Sep 16, 2019

Download(s) 50

280
checked on Sep 16, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.